Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Driving 468x60
Page 2 of 2 FirstFirst 12
Results 11 to 16 of 16
  1. #11
    Ugh! Its not letting me reply! But -l be ok? It will be out of my system soon? Then I can calm down all the way?

  2. #12
    Senior Member
    Join Date
    Nov 2011
    Location
    Florida, USA
    Posts
    2,655
    Yeah it will fade in a few hours or less.

  3. #13
    Can you chat?

  4. #14
    Senior Member
    Join Date
    Nov 2011
    Location
    Florida, USA
    Posts
    2,655
    No as I'm in and out of the site since I work allot.

  5. #15
    Junior Member
    Join Date
    Dec 2012
    Posts
    16
    I agree with Alankay. The reactions are from your worries over taking the medication.

  6. #16
    My fiancÚ recently started taking Ativan .5 mg a day and was worried like you are but he is absolutely fine. It really helps him a lot when he starts to feel anxious. The first tube he took it he said he just felt very happy and relaxed; like how you'd feel after smoking weed. The next few times he took it, he got really tired but has been completely fine otherwise, no side effects.

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Panic Large